Jñānābha‎, Vol. 51 (1) (2021), (57-63)

INTEGRAL AVERAGES FOR MULTI- INDEX MITTAG-LEFFLER FUNCTIONS VIA DOUBLE DIRICHLET MEASURES AND RELATED FRACTIONAL DERIVATIVES


By

Meena Kumari Gurjar

Department of Mathematics and Statistics

Jai Narain Vyas University, Jodhpur-342005 (Raj.), India

Email:meenanetj@gmail.com

(Received : October 10, 2020; Revised : October 14, 2020; Final form : April 23, 2021)


Abstract

The object of the present paper is to establish the results of double Dirichlet average of multi-index Mittag-Leffler functions by using fractional derivative. Several special cases involving various known functions such as MittagLeffler functions, exponential functions, Wright hypergeometric functions and H-functions have also been obtained.


2010 Mathematics Subject Classifications: 26A33, 33E12, 33E99.

Keywords and phrases: Double Dirichlet average, multi-index Mittag-Leffler functions, fractional derivative


[Download full paper]